My BP was up about 150/90 and my MD put me on Diovan. I had some improvement, 135/85, but my MD wasnít happy with that. Last week he put me on Altace 2.5mg and five days later my BP is 106/61.
My question is how low is too low?
Keep moving, it makes it harder for the undertaker to catch you. Don
My numbers range around yours. If you don't have any side effects from your blood pressure being that low (i.e., lethargy, sleepines, dizziness,...) it isn't too low. Some people have problems when their bp gets that low, others don't.
I've had mine that low and even lower and felt fine. My problem is it won't stay low. My cardio wanted me to try Altace 2.5 with BenicarHCT 40/25. I decided against it because I heard that an ACE ARB combo is good if you don't take a beta blocker. I do take 25mg of atenolol for palpatations. I wish I knew why it's not good to take all three.
my blood pressure was at 90/60, and i was fainting and getting light-headed constantly. then my doctor put me on florinef acetate and the dizzyness stopped for a while. but just recently it started up again. i went to my doctor's last tuesday, and my blood pressure was 106/58, so my doctor raised the dosage of the florinef.
I'm beginning to think mine is too low. When I get up sometimes I get dizzy so I have to get up slower. I am on two bp meds, lisinopril and antenolol and I take them in the morning. Around noon I'll check my bp and today it was 97/68, so I checked it again thinking maybe it was wrong and it was 93/65. I even checked it after exercising on my treadmill and it was 107/68! But when I go to the docs it's always higher, which makes me out to be fibbing! hahaha I notice I'm more tired too. I started exercising again and have been on a diet and losing weight so I'm wondering if maybe my bp is going down naturally and with the drugs its bringing it down lower. Guess I'll find out at my doctor's appt on Tues. The antenolol is good for me as it helps my palpitations as I have a minor leaky heart valve and also have to watch my bp.
If you aren't feeling any side effects like I do, then you should be ok. If you start feeling dizzy, tired, etc then I would have it checked and don't be afraid to question the doctor. Read up on low bp and go in there with knowledge (which I'm sure you do anyhow).